# SDR SWAA2022040550888

- Difficulty date: October 15, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 55,443 hours, 32,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** LOWER SECTION OF SUPPORT BRACKET; AT AFT SIDE OF BS947.5 FRAME; LBL8; WL175 / REMOVED CARGO FLOOR SUPPORT BRACKET BS 947; LBL 8; WL 175 PER SRM 51-40-02-0G-0. RECEIVED REPLACEMENT P/N# HFAB53-CL-011 FROM O.S.S. ON P.O.# 767417-SWA. SUPPORT BRACKET TO BE INSTALLED ON CUSTOMER CARD# T987564; SA-M326 BLOCK ITEM 3 S/N#A1291622.
